Special issue on algebra and computational algebraic geometry

Elezi, A. and Shaska, T. (2007) Special issue on algebra and computational algebraic geometry. Albanian J. Math., 1 (4). pp. 175-177. ISSN 1930-1235

[img]
Preview
Text
014.pdf

Download (87kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:25
Last Modified: 06 Dec 2017 14:25
URI: http://kerkoje.com/id/eprint/141

Actions (login required)

View Item View Item